Suara.com – Filler injections have become the most popular cosmetic procedure because they are fast and quite affordable. The purpose of filler is to add content to some parts of the face, one of which is the lips.
However, sometimes this procedure can make a person addicted to the point of causing the person’s appearance to look strange.
This is what happened to a woman named DJ Alise.
He shared his story on TikTok when he got too many filler injections on his lips, making him look like a ‘duck’.
Police Detain Perpetrators of Breast Filler Injecting Kills PSK at Tamansari Hotel, Arrested in Tangerang
“When I get a lot of filler injections in my lips, my lips part and I look like a duck,” explains DJ Alise The Sun.
Alise also showed her first photo, which showed her upper lip full and parted, while her lower lip looked thinner.
Feeling his lips strange, he reduced it. Now, the shape of the lips looks better.
Based on WebMDLip fillers usually use a substance similar to hyaluronic acid to add volume to the lips.
This effect usually lasts about six months. After that, more silence is needed to maintain the volume of the lips.
KNPI chairman attacked, sex worker killed in hotel allegedly due to breast filler injection
This procedure may cause some side effects that are temporary and last a few days, such as:
- Bleeding at the injection site
- Swelling and bruising
- Redness and pain at the injection site
- Reactivation of cold sores or fever blisters (herpes simplex) on the lips or the area around the lips
If you experience extreme swelling or fever, you should immediately consult a doctor.